# SDR GTIA2020033035134

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,095 hours, 23,608 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED BY AFT FA,S ON DESCENT RIGHT BEFORE GEAR CAME DOWN, APU OFF, BOTH PACKS ON-PERFORMED TSM 05-50-00-810-831-A USING AEROTRACER, NO FUMES OR READINGS NOTED
